# SDR UALA2013050303103

- Difficulty date: May 3, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,969 hours, 24,734 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 590-592 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 590 - 592, ONE INCH BELOW S27L, DENTED.  REPAIRED IAW ECRA5330-04561 AND REO-G16173REVC.
